<< Previous Issue Kyungpook Mathematical Journal (Vol. 53, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 497—680
 Original Articles 
On the Invariance of Primitive Ideals via ?-derivations on Banach Algebras
Yong-Soo Jung
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 497—505
Some New Application of Power Increasing Sequences
Waad Sulaiman
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 507—513
On G-invariant Minimal Hypersurfaces with Constant Scalar Curvatures in S5
Jae-Up So
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 515—540
Zeros and Uniqueness of Difference Polynomials of Meromorphic Functions
Xiaoguang Qi1, Jia Dou2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 541—552
Some Identities Involving Euler Polynomials Arising from a Non-linear Differential Equation
Seog-Hoon Rim, Joohee Jeong, Jin-Woo Park
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 553—563
On Semiprime Rings with Generalized Derivations
Mohd Rais Khan, Mohammad Mueenul Hasnain
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 565—571
Simple ECEM Algorithms Using Function Values Only
Philsu Kim1, Sang Dong Kim1, Eunjung Lee2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 573—591
Ricci Semi-Symmetric Lightlike Hypersurfaces of an Indefinite Cosymplectic Space Form
Ram Shankar Gupta
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 593—602
Monodromy Groups on Knot Surgery 4-manifolds
Ki-Heon Yun
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 603—614
Majorization Properties for Subclasses of Analytic p-Valent Functions De ned by Convolution
Rabha Mohamed El-Ashwah1, Mohamed Kamal Aouf2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 615—624
Extreme Bilinear Forms of ${\mathcal L}(^2d_{*}(1, w)^2)$
Sung Guen Kim
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 625—638
Approximately Orthogonal Additive Set-valued Mappings
Alireza Kamel Mirmostafaee and Mostafa Mahdavi
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 639—646
On the Dynamical Behavior of a Two-Prey One-Predator System with Two-Type Functional Responses
Hunki Baek
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 647—660
On the Variational Approach for Analyzing the Stability of Solutions of Evolution Equations
Hamdy I. Abdel-Gawad and M. S. Osman
Kyungpook Mathematical Journal 2013 Vol. 53, No. 4, 661—680

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd